# SDR AALA201807239028

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 51,418 hours, 30,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. R1 DOOR HARD TO ARM. FOUND FOD IN DOOR GIRT BAR AREA. REMOVED AND LUBED PLATE. OPERATIONS CHECK GOOD.
